# SDR DXTA2019031102140

- Difficulty date: March 9, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 11,435 hours, 8,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT. **SUPPLEMENTAL INFORMATION - JACKED AIRCRAFT AND TRIED TO ACTUATE THE GEAR AND GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION. INSPECTED LT GEAR SQUAT SWITCH AND NOTICED IT WAS RIGGED INCORRECTLY. PER REQUEST RIGGED LT SQUAT SWITCH IAW MM 32-61-00 NO DEFECTS NOTED. COMPLIED WITH TAKEOFF AND WARNING SYSTEM SENSORS OPS CHECK IAW MM 27-40-00 NO DEFECTS NOTED. REMOVED AND REPLACED SQUAT SWITCH PCB AND LANDING GEAR CONTROL PCB IAW MM 24-50-01. REMOVED AND REPLACED LT GEAR WIRING HARNESS IAW MM 32-42-07. COMPLIED WITH LANDING GEAR SYSTEM FUNCTIONAL CHECK NO DEFECTS NOTED IAW MM 32-01-00 LANDING GEAR CONTROL PCB PN OFF 6618735-1 SN OFF 0236 CUSTOMER SUPPLIED LANDING GEAR PCB PN ON 6618735-1 SN ON 0341 SQUAT SWITCH PCB PN OFF 6618706-1 SN OFF 0627 CUSTOMER SUPPLIED SQUAT SWITCH PCB PN ON 6618706-1 SN ON 0829 CUSTOMER SUPPLIED LT LANDING GEAR WIRE HARNESS PN OFF 6648104-11 PN ON 6648104-11.
